EconPapers    
Economics at your fingertips  
 

Estimating the conditional extreme-value index under random right-censoring

Gilles Stupfler

Post-Print from HAL

Abstract: In extreme value theory, the extreme-value index is a parameter that controls the behavior of a cumulative distribution function in its right tail. Estimating this parameter is thus the first step when tackling a number of problems related to extreme events. In this paper, we introduce an estimator of the extreme-value index in the presence of a random covariate when the response variable is right-censored, whether its conditional distribution belongs to the Fréchet, Weibull or Gumbel domain of attraction. The pointwise weak consistency and asymptotic normality of the proposed estimator are established. Some illustrations on simulations are provided and we showcase the estimator on a real set of medical data.

Keywords: Asymptotic normality; Consistency; Extreme-value index; Random covariate; Random right-censoring (search for similar items in EconPapers)
Date: 2016-02
References: Add references at CitEc
Citations: View citations in EconPapers (9)

Published in Journal of Multivariate Analysis, 2016, 144, pp.1--24. ⟨10.1016/j.jmva.2015.10.015⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Estimating the conditional extreme-value index under random right-censoring (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-01446199

DOI: 10.1016/j.jmva.2015.10.015

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:journl:hal-01446199